# SDR IPXA09656264

- Difficulty date: June 1, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 33,365 hours, 10,285 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: 311T115030
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C NR 2 PYLON - INTERNAL VERTICAL STIFFENER UPPER ATT SUPPORT BRACKET CRACKED AT NAC STA 280 LT SIDE NR 2 PYLON.  INTERNAL VERTICAL STIFFENER UPPER ATT SUPPORT BRACKET REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 44 JUST AT NAC STA 280 LT SIDE.
